MathSciNet Relay Station
MathSciNet bibliographic data
MR1775365 (2001k:32048) 32Q60 (14C05)
Voisin, Claire On the Hilbert scheme of points of an almost complex fourfold. Ann. Inst. Fourier (Grenoble) 50 (2000), no. 2, 689–722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement